# SDR DALA2017030601826

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 71,941 hours, 19,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Damaged
- Location: Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR , LOWER GATE AFT PUSH ROD DAMAGED.  REMOVED AND REPLACED THE R2 DOOR LOWER GATE AFT PUSH ROD IAW AMM 20-11-00-912-001 AND AMM 52-11-25-825-001.  ADJUSTED AND CHECKED GOOD.
